Approximative characteristics of the isotropic classes of periodic functions of many variables
Abstract
Exact-order estimates are obtained for the best orthogonal trigonometric approximations of the Besov (B_{p,θ}^r) and Nukol’skii (H_p^r ) classes of periodic functions of many variables in the metric of L_q , 1 ≤ p, q ≤ ∞. We also establish the orders of the best approximations of functions from the same classes in the spaces L_1 and L_{∞} by trigonometric polynomials with the corresponding spectrum.Downloads
Published
25.04.2009
Issue
Section
Research articles
How to Cite
Romanyuk, A. S. “Approximative Characteristics of the Isotropic Classes of Periodic Functions of Many Variables”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 4, Apr. 2009, pp. 513-2, https://umj.imath.kiev.ua/index.php/umj/article/view/3036.